# SDR GTIA2024100738419

- Difficulty date: October 5, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N902NK
- Make and model: Airbus A320-271N
- Aircraft serial: 6907
- Aircraft time: 25,632 hours, 11,057 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A3061402
- Part serial: 28837
- Condition: Damaged
- Location: Fwd Galley
- Part time: 9,400 hours, 3,965 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF T/C 256551-01-1. FOUND FWD GALLEY MEGAPHONE DAMAGED-REMOVED AND REPLACED FWD GALLEY MEGAPHONE IAW A/C DRAWING A320-EMER EQUIP
